# SDR 06FDEA0339

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR LOCATED AT STA LT INBD FLAP LOWER SURFACE XIFH 189-195 REQUIRES   EVALUATION FOR MAJOR/MINOR DETERMINATION USING FAA APPROVED DATA.  INSPECTED REPAIR FOUND TO BE OUT OF LIMITS WITH REGARDS TO FAA APPROVED DATA.  REMOVED AND REPLACED REPAIR DOUBLER IAW DC10-30 SRM 51-35-02 VOL II AND SRM 57-00-01 FIG 4 VOL I.  ALODINED AND PRIMED IAW DC10-30 SRM 51-21-01 VOL I, N/R N00955, WORK ORDER NR 00031289.
